Vol. 259, No. 1, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 317: 1
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Nonlocal uniform algebras on three-manifolds

Alexander J. Izzo

Vol. 259 (2012), No. 1, 109–116
Abstract

The existence of nonlocal uniform algebras was first proven by Eva Kallin in 1963. Here we prove that on every compact C-manifold of dimension greater than or equal to three, there exists a nonlocal uniform algebra generated by C-smooth functions.

Keywords
nonlocal uniform algebra, three-manifold
Mathematical Subject Classification 2010
Primary: 46J10, 46J15, 30H50, 30J15
Milestones
Received: 7 August 2011
Revised: 29 November 2011
Accepted: 5 December 2011
Published: 31 August 2012
Authors
Alexander J. Izzo
Department of Mathematics and Statistics
Bowling Green State University
Bowling Green, OH 43403
United States